# SDR O2JA20190604595

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 212
- Aircraft time: 21,212 hours, 14,607 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Fitting
- Condition: Leaking
- Location: Rt Wing Heat
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, J, A

## Discrepancy

BURNING SMELL IN THE CABIN. ALL CREW RETURNED TO DEPARTURE BASE SAFELY.  TECHNICIAN TROUBLESHOT AND FOUND RH WING HEAT FITTING LEAKING HOT AIR. ADJUSTED AS NEEDED. RAN AIRCRAFT,  INSPECTED, NO BURNING SMELL NOTED. ALL WORK DONE IN ACCORDANCE WITH AMM 30-11-00 & 20-00-00. NO DEFECT NOTED AT THIS TIME. AIRCRAFT IS RETURNED TO SERVICE.
